Alert archive / Pennsylvania / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Binghamton, NY

August 4, 2020Lackawanna County, Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Aug 4, 2020, 1:22 PM EDT for Lackawanna County, Pike County, Wayne County, Pennsylvania. It was in force for 4 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2020, 1:22 PM EDT (17:22 UTC)
Expired
Aug 4, 2020, 5:34 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Lackawanna County, PA, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 1:39 PM EDTHEAVY RAIN 3.4Beach Lake, PA24-HOUR RAINFALL. RAINING HEAVILY AT TIME OF REPORT
Aug 4, 1:57 PM EDTFLASH FLOODGreentown, PAFLOODED HOME
Aug 4, 2:15 PM EDTFLASH FLOODHonesdale, PAMULTIPLE ROAD CLOSURES DUE TO HIGH WATER THROUGHOUT HONESDALE AND 3 TO 4 HOMES WERE AFFECTED BY FLOODWATERS
Aug 4, 2:30 PM EDTFLOOD1 Ese The Escape, PASTREET FLOODING.
Aug 4, 2:30 PM EDTFLOODDyberry, PASTREET FLOODING
Aug 4, 3:30 PM EDTHEAVY RAIN 5.75Lake Ariel, PA
Aug 4, 3:30 PM EDTHEAVY RAIN 6Lakeville, PATOTAL IS LIKELY HIGHER. RAIN OVERFLOWED THE RAIN GAUGE.
Aug 4, 3:30 PM EDTHEAVY RAIN 6.28Gouldsboro, PA
Aug 4, 3:50 PM EDTHEAVY RAIN 4.9Greentown, PA
Aug 4, 4:10 PM EDTHEAVY RAIN 5.3Hawley, PA
Aug 4, 5:00 PM EDTHEAVY RAIN 2.4Lakewood, PA
Aug 4, 5:00 PM EDTHEAVY RAIN 5.54 Ne Panther, PA24-HOUR RAINFALL.
Aug 4, 5:15 PM EDTHEAVY RAIN 5.54 Ne Panther, PA24-HOUR RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

044 
WGUS51 KBGM 041722
FFWBGM
PAC069-103-127-042315-
/O.NEW.KBGM.FF.W.0006.200804T1722Z-200804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
122 PM EDT Tue Aug 4 2020

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Eastern Lackawanna County in northeastern Pennsylvania...
  Wayne County in northeastern Pennsylvania...
  Northwestern Pike County in northeastern Pennsylvania...

* Until 715 PM EDT.

* At 117 PM EDT, Doppler radar indicated heavy rain associated with 
  Tropical Storm Isaias across a large part of Wayne County, far 
  eastern Lackawanna county and western Pike County in northeast 
  Pennsylvania. Between one and three inches of rain has already 
  fallen in these areas. Additional rainfall of 2 to 3 inches is 
  expected which will cause flash flooding of streams and creeks.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Carbondale, Archbald, Blooming Grove, Jessup, Honesdale, Paupack,
  Damascus, Moscow, Mayfield and South Canaan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4164 7551 4164 7546 4187 7547 4187 7526
      4186 7522 4187 7517 4185 7516 4181 7507
      4177 7510 4176 7506 4171 7505 4171 7507
      4163 7505 4161 7508 4159 7506 4124 7522
      4123 7551 4119 7557

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 3 HOURS

$$

NICOSIA
2 follow-up statements
273 
WGUS71 KBGM 041927
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
327 PM EDT Tue Aug 4 2020

PAC069-041934-
/O.CAN.KBGM.FF.W.0006.000000T0000Z-200804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lackawanna PA-
327 PM EDT Tue Aug 4 2020

...THE FLASH FLOOD WARNING FOR EASTERN LACKAWANNA COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat as the heaviest 
rainfall has exited the area.  

LAT...LON 4126 7544 4187 7547 4187 7526 4186 7523
      4187 7517 4185 7516 4181 7507 4177 7510
      4176 7506 4171 7505 4171 7507 4163 7505
      4161 7508 4159 7506 4124 7522 4123 7549
      4124 7550

$$

PAC103-127-042315-
/O.CON.KBGM.FF.W.0006.000000T0000Z-200804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne PA-Pike PA-
327 PM EDT Tue Aug 4 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
WAYNE AND NORTHWESTERN PIKE COUNTIES...

At 324 PM EDT, Doppler radar indicated that the heaviest rainfall 
has moved out of the area, but moderate rain will continue over the 
next couple of hours.  Over 4 inches of rain has already fallen 
across the warned area. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Blooming Grove, Honesdale, Paupack, Damascus, South Canaan, Sterling,
Waymart, Hawley, Prompton and Bethany.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4126 7544 4187 7547 4187 7526 4186 7523
      4187 7517 4185 7516 4181 7507 4177 7510
      4176 7506 4171 7505 4171 7507 4163 7505
      4161 7508 4159 7506 4124 7522 4123 7549
      4124 7550

FLASH FLOOD...RADAR INDICATED

$$

Kistner
296 
WGUS71 KBGM 042134
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
534 PM EDT Tue Aug 4 2020

PAC103-127-042143-
/O.CAN.KBGM.FF.W.0006.000000T0000Z-200804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne PA-Pike PA-
534 PM EDT Tue Aug 4 2020

...THE FLASH FLOOD WARNING FOR WAYNE AND NORTHWESTERN PIKE COUNTIES
IS CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 4126 7544 4187 7547 4187 7526 4186 7523
      4187 7517 4185 7516 4181 7507 4177 7510
      4176 7506 4171 7505 4171 7507 4163 7505
      4161 7508 4159 7506 4124 7522 4123 7549
      4124 7550

$$

Kistner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 12:43 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 4, 12:43 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1243 PM EDT Tue Aug 4 2020

.SYNOPSIS...
Tropical System Isaias will bring waves of rain and embedded
thunder today through this evening. Rain may be heavy at times,
especially east of Interstate 81, with some potential for flash
flooding. Gusty winds are expected in Poconos to Catskills this
afternoon through evening as the system whips through the area.
Drier and cooler weather is expected for Wednesday onward.

&&

.NEAR TERM /THROUGH TONIGHT/...
930 AM Update...
The main changes with this latest update has been to the wind
forecast, which has been increased slightly a little more
inland towards I-81 given a slight westward shift in the NHC
guidance. Some higher gusts west of our wind advisory are
possible, but still thinking that gusts will generally stay
below criteria outside the advisory area.

Otherwise, Isaias is moving into southern PA at this time, with
the more steady, heavier rain pushing into the eastern half of
our forecast area. Still looking so far like the heaviest rain
rates will stay east of I-81. Flood advisories are out across
portions of northeast PA, as those spots had already been able
to pick up on some heavier rain in embedded convection earlier
and now heavier bands are moving in.

415 AM Update...
Tropical Storm Isaias will impact the region today, with locally
heavy rainfall especially east of Interstate 81. A Flash Flood
Watch remains in affect for most of Northeast PA, while being
expanded into Chenango-Broome Counties in NY, joining Sullivan-
Delaware-Otsego Counties. Also, gusty winds are anticipated in
the Poconos to Catskills as the system whips by this afternoon
through evening.

Isaias made landfall early in the night, and is quickly
advancing north-northeast towards our region. Tropical moisture
as expected is running way out ahead of it, with forced lift in
the right entrance region of an anti-cyclonically curved jet
over our area. This jet set up with an incoming tropical system,
is a hallmark of other past flood events in our area. We do
have some help in the form of generally dry conditions in recent
weeks for much of the area, allowing room for initial rainfall
today. However, rainfall rates will pick up considerably with
the approach of the system itself, in isolated pockets by mid
day and then more widespread across the Flash Flood Watch area
this afternoon to early evening. Models have made a very slight
yet noteworthy devil-in-the-details nudge westward with the
heaviest rainfall axis. Swath of 2-4 inches remains likely for
the Poconos-Catskills with locally higher amounts, but may edge
a little bit west as well to include more of the Wyoming Valley-
Susquehanna County areas of PA, and a bit into Broome-Chenango
Counties in NY. There will be a sharp gradient to lower values
immediately west of the heavier rainfall axis.

However, it is very important not to get hung up too much on
totals; it is the rainfall rates that will be the bigger
problem. For example, most of our area could pretty easily take
a couple inches of rain total; the problem is that most of that
may occur in a very short window of time. Thus even only 2
inches or so of rain could result in flash flooding, especially
poor drainage/urban areas. And unfortunately, some locations
will likely get well over that, especially the Poconos-
Catskills areas.

Pike-Sullivan counties continue to be enough within the
expected track to get strong gusty winds as the system whips by
this afternoon- evening. 40-50 mph gusts are likely especially
at higher elevations, which is easily enough to cause some tree
damage and at least scattered power outages. The Wind Advisory
thus remains in effect for Pike-Sullivan. However, it should be
noted that any individual embedded storm cells even a bit west
of Pike-Sullivan could also cause locally gusty winds. Also,
the Storm Prediction Center maintains a marginal risk for severe
thunderstorms in Pike-Sullivan; even a very small chance of an
isolated tornado within embedded convective cells, though that
threat will be higher towards the coast, east of the storm
track. High bulk shear values will accompany the passage of the
system in our far eastern zones, supporting the marginal risk.

Rain very quickly exits south-southwest to north-northeast from
5-8 PM. However, impacts from flooding may linger quite a bit
into tonight and thus the Flash Flood Watch will remain in
effect. A few of our flashier/headwaters-type river points,
particularly in the Upper Delaware basin, are likely to
experience strong rises. While we do not yet currently have
those forecast points getting to flood, it would not take much
to nudge it that way. The potential is definitely there, should
a locally higher heavy rain footprint align well with any of the
smaller basins.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
In the wake of Isaias, a relatively quiet short term forecast
period is expected.

An upper level low will move from Ontario into Quebec on
Wednesday. With cyclonic flow around it, a few morning showers
will be possible along and north of the NY Thruway. Expecting
coverage of these showers to be relatively isolated as a dry
airmass will be in place. Otherwise, expect increasing sunshine
throughout the day as high pressure moves in from the west.
Highs will likely be in the mid 70s to mid 80s. With dewpoints
falling into the 50s, it will feel rather comfortable outside
with minimal humidity.

With high pressure moving into the area, mostly clear skies and
light winds are expected Wednesday night. This will set the
stage for radiational cooling. Lows will likely be in the 50s
for the majority of the area. A few locations may even drop into
the upper 40s. Valley fog is also expected to develop,
especially with some leftover ground moisture from Isaias.

High pressure will be in control for Thursday, leading to mostly
sunny skies. Highs will remain seasonable, mainly in the mid 70s
to mid 80s. With dewpoints mainly in the 50s once again,
humidity levels will be rather low, leading to comfortable
conditions.

A wave passing by to our south may bring a few showers or
thunderstorms to the area on Friday, mainly during the
afternoon. Best chance for this will be across the Southern Tier
of NY into Northeast PA. That being said, coverage of any
showers will be rather limited and the majority of the area will
likely remain dry. Highs will likely be in the upper 70s to mid
80s. Then any lingering showers or thunderstorms taper off
Friday evening.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Relatively quiet weather is expected this weekend as high
pressure will be in control. A few pop-up showers or
thunderstorms will be possible either day, but the majority of
the area will likely remain dry. Temperatures will be on a
warming trend. Highs on Saturday will likely be in the lower to
mid 80s. Then mid to upper 80s expected for Sunday.

As high pressure moves east of the area, a weak wave may bring
a few showers or thunderstorms to the area on Monday. Highs will
likely be in the mid to upper 80s once again.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Deteriorating conditions are underway this morning as moisture
runs well ahead of Tropical System Isaias causing waves of
showers and lowering ceilings. As the day carries on, rain may
be heavy at times and could include embedded thunder, especially
KAVP-KBGM-KRME. Fuel alternate to IFR ceilings will also become
more common. Track of storm center will pass close enough to
KAVP to involve that terminal in low level wind shear conditions
for several hours early to mid afternoon. Back edge of rain
shield will quickly lift southwest to northeast through the
region mid afternoon-early evening, with significant improvement
in conditions as evening progresses. However, MVFR to fuel
alternate ceiling will move back in for KSYR-KRME-KELM late
tonight. Light south or east winds, will switch around
northwest to west or even southwest as the system passes this
evening. High winds are not anticipated from the tropical
system, though any embedded thunderstorm cells could cause
stronger gusts. Chances for thunderstorms are not high enough
today to include in individual TAFs due to lack of confidence,
but monitor closely for amendments.

Outlook...
Wednesday through Saturday...
VFR, except late night-early morning valley fog likely at KELM
beginning Wednesday night; possibly other terminals.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ039-040-043-044-
     047-048-072.
     Wind Advisory until 11 PM EDT this evening for PAZ048.
NY...Flash Flood Watch through late tonight for NYZ045-046-056-057-
     062.
     Wind Advisory until 11 PM EDT this evening for NYZ062.

&&

SYNOPSIS...MDP
NEAR TERM...HLC/MDP
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...MDP
Hazardous weather outlook, Aug 4, 4:56 AM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
456 AM EDT Tue Aug 4 2020

NYZ009-036-037-044-055-PAZ038-050900-
Northern Oneida-Madison-Southern Oneida-Cortland-Tioga-Bradford-
456 AM EDT Tue Aug 4 2020

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Though the track for Tropical Storm Isaias and its heaviest rain will
be east of the area, locally heavy rainfall rates are still possible
from showers and embedded thunderstorms this afternoon to early
evening. This could cause localized flooding in urban and poor
drainage areas, as well as ponding of water on roads.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any impacts from locally heavy
rain, as well as any heavy rainfall measurements.

NYZ045-046-056-057-PAZ039-040-043-044-047-072-050900-
Chenango-Otsego-Broome-Delaware-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Southern Wayne-
456 AM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ015>018-022>025-050900-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-
456 AM EDT Tue Aug 4 2020

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ062-PAZ048-050900-
Sullivan-Pike-
456 AM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Special weather statement, Aug 4, 8:40 AM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Binghamton NY
840 AM EDT Tue Aug 4 2020

NYZ062-041315-
Sullivan NY-
840 AM EDT Tue Aug 4 2020

...STRONG THUNDERSTORM WILL AFFECT...WESTERN SULLIVAN COUNTY UNTIL
915 AM EDT...

At 839 AM EDT, Doppler radar was tracking a strong thunderstorm over
Highland Lake, or 11 miles southwest of Monticello, moving north at
40 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Monticello and White Lake around 855 AM EDT.
  Bethel and Harris around 900 AM EDT.
  Swan Lake around 905 AM EDT.
  Liberty and Jeffersonville around 910 AM EDT.
  Parksville and Livingston Manor around 915 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4149 7476 4147 7475 4145 7489 4147 7491
      4149 7495 4189 7505 4192 7498 4194 7470
      4150 7470
TIME...MOT...LOC 1239Z 176DEG 33KT 4152 7483

DJN
Special weather statement, Aug 4, 10:35 AM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1035 AM EDT Tue Aug 4 2020

PAZ044-048-072-041530-
Southern Wayne PA-Lackawanna PA-Pike PA-
1035 AM EDT Tue Aug 4 2020

...A THUNDERSTORM WITH GUSTY WINDS WILL AFFECT NORTHEASTERN
LACKAWANNA...SOUTHWESTERN WAYNE...AND WEST CENTRAL PIKE COUNTIES
UNTIL 1130 AM EDT...

At 1033 AM EDT, Doppler radar was tracking a strong thunderstorm over
Angels, or 9 miles north of Mount Pocono, moving north at 25 mph.

Wind gusts of 40 to 50 mph, as well as very heavy downpours of rain,
will be possible with this storm.

Locations impacted include...
Dunmore, Carbondale, Archbald, Blakely, Dickson City, Olyphant,
Jessup, Throop, Jermyn and Moscow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4164 7572 4164 7544 4163 7533 4125 7520
      4123 7546
TIME...MOT...LOC 1433Z 159DEG 22KT 4126 7534

Butts
Special weather statement, Aug 4, 12:40 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1240 PM EDT Tue Aug 4 2020

NYZ057-062-PAZ040-048-072-041730-
Sullivan NY-Delaware NY-Southern Wayne PA-Northern Wayne PA-Pike PA-
1240 PM EDT Tue Aug 4 2020

...A THUNDERSTORM WITH GUSTY WINDS WILL AFFECT SOUTHWESTERN
DELAWARE...WESTERN SULLIVAN...WAYNE...AND NORTHEASTERN PIKE COUNTIES
UNTIL 130 PM EDT...

At 1239 PM EDT, Doppler radar was tracking a thunderstorm capable of
producing strong, gusty winds near Matamoras, moving northwest at 65
mph.

Wind gusts around 50 mph, as well as heavy downpours of rain, will
be possible with this storm.

Locations impacted include...
Port Jervis, Monticello, Lackawaxen, Honesdale, Bethel, Damascus,
Callicoon, Shohola, Deposit and Tusten.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4149 7476 4143 7476 4143 7473 4135 7470
      4134 7476 4168 7547 4200 7548 4200 7536
      4202 7541 4205 7543 4223 7542 4226 7538
      4151 7455
TIME...MOT...LOC 1636Z 134DEG 59KT 4139 7460

Butts

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 10:03 AM EDTTornado WarningBGMWayne13 min
Aug 4, 10:35 AM EDTSpecial Weather StatementBGMLackawanna55 min
Aug 4, 10:47 AM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne6 hr
Aug 4, 12:03 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Pike, Wayne6 hr
Aug 4, 12:40 PM EDTSpecial Weather StatementBGMWayne50 min
Aug 4, 2:16 PM EDTFlash Flood WarningBGMPike4 hr
Aug 4, 5:03 PM EDTRiver Flood WarningBGMPike, Wayne2 hr
Aug 4, 7:55 PM EDTSpecial Weather StatementBGMWyoming35 min

Nearby

Flash Flood Warnings in Pennsylvania, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.